# SDR ORJA9927

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1062
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PHOENIX LEVEL 2 CORROSION ON CAP OF FRAME AT FS 1062 IN AFT BAGGAGE PIT ABOVE S30.  REMOVED CORRODED CAP.  FABRICATED REPLACEMENT, TREATED AND PRIMED BARE METAL SURFACES.  INSTALLED CAP IAW SRM REF 51-30-2.  VERIFIED NO FURTHER CORROSION.  (M)
